Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 38, NWS El Paso, TX

November 4, 2016Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Nov 4, 2016, 8:19 AM MDT for Sierra County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2016, 8:19 AM MDT (14:19 UTC)
Expired
Nov 4, 2016, 11:15 AM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 132 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 8:38 AM MDTHEAVY RAIN 1.04Winston, NMWINSTON MESO-NET SITE REPORTS 1.04 INCHES IN THE LAST 3 HOURS. THE LOW WATER CROSSING ON HIGHWAY 52 IS IMPASSABLE.
Nov 4, 11:12 AM MDTFLASH FLOODHillsboro, NMHILLSBORO FIRE DEPTARMENT REPORTS THAT ALL THE LOW WATER CROSSINGS SOUTH OF HILLSBORO ARE FLOWING ACROSS HIGHWAY 27 SOUTH OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 173 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 2.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 325 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
282 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
325 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

883 
WGUS54 KEPZ 041419
FFWEPZ
NMC051-041715-
/O.NEW.KEPZ.FF.W.0038.161104T1419Z-161104T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
819 AM MDT FRI NOV 4 2016

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 1115 AM MDT

* AT 816 AM MDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF
  RAIN HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY. LOW WATER CROSSINGS NEAR WINSTON ARE ALREADY IMPASSABLE
  AND AREAS ALONG HIGHWAY 27 BETWEEN LAKE VALLEY AND HILLSBORO WILL
  EXPERIENCE SIGNIFICANT FLOODING AS STORMS CONTINUE TO TRAIN OVER
  THE SAME AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CABALLO...
  WINSTON...
  ARREY...
  MONTICELLO...
  POVERTY CREEK...
  CUCHILLO...
  HILLSBORO...
  TRUTH OR CONSEQUENCES...
  SAN MIGUEL...
  PALOMAS...
  CHLORIDE...
  LAKE VALLEY...
  HERMOSA...
  KINGSTON...
  LOWER PALOMAS CANYON...
  LAS PLACITAS...
  ALAMOSA CANYON...
  UPPER PALOMAS CANYON...
  AND LOWER ANIMAS CREEK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3347 10722 3262 10733 3262 10771 3276 10772
      3278 10773 3348 10783

$$

GRZYWACZ
1 follow-up statement
359 
WGUS74 KEPZ 041538
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
938 AM MDT FRI NOV 4 2016

NMC051-041715-
/O.CON.KEPZ.FF.W.0038.000000T0000Z-161104T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
938 AM MDT FRI NOV 4 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM MDT FOR
WESTERN SIERRA COUNTY...

AT 935 AM MDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN AREAS ALONG AND WEST OF INTERSTATE 25. UP 
TO TWO INCHES OF RAIN HAVE ALREADY FALLEN WITH PART OF HIGHWAY 187 
NEAR MILE MARKER 35 WASHED OUT AND HIGHWAY 52 NEAR WINSTON IS 
IMPASSABLE.  WATER WAS ALSO RUNNING 3 TO 6 INCHES DEEP IN HILLSBORO.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CABALLO...
WINSTON...
ARREY...
MONTICELLO...
POVERTY CREEK...
CUCHILLO...
HILLSBORO...
TRUTH OR CONSEQUENCES...
SAN MIGUEL...
PALOMAS...
CHLORIDE...
LAKE VALLEY...
HERMOSA...
KINGSTON...
LOWER PALOMAS CANYON...
LAS PLACITAS...
ALAMOSA CANYON...
CHISE...
UPPER PALOMAS CANYON...
AND LOWER ANIMAS CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3347 10722 3262 10733 3262 10771 3276 10772
      3278 10773 3348 10783

$$

GRZYWACZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 3:17 AM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, Nov 4, 3:17 AM MDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
317 AM MDT Fri Nov 4 2016

.SYNOPSIS...
An upper level low pressure system will move across
the southwestern United States while moist unstable air flows into
the region. This weather pattern will bring showers and
thunderstorms to much of the Borderland today through Saturday. A
few of the storms may produce large hail...damaging winds and
heavy rainfalls with flooding. Westerly winds will bring
seasonably warm dry weather Sunday and Monday. Another upper
disturbance with a cold front will result in slightly cooler
temperatures with slight chances of thunderstorms Tuesday through
Thursday.

&&

.DISCUSSION...
Upper low pressure system was centered over south central Arizona
early this morning. Weak impulse ahead of it was moving northward
through southern New Mexico initiating scattered convection over
the cwa early this morning.

The upper low will lift slowly to the north northeast today and
tonight and be located over southwestern Colorado by late Saturday
morning. However associated primary trough axis will lag to the
southwest through Arizona into tomorrow afternoon. This scenario
will sustain 40 to 50 kt west to southwest mid level flow across
southern New Mexico and west Texas today and tonight and also
place the cwa in left front quadrant of 80 kt jet streak extending
across northern Mexico. Thus dynamic forcing expected aloft today
and tonight. Meanwhile at low levels an east to southeast wind
will continue into the early afternoon with moisture inflow
resulting in surface dewpoints above 50 F and precipitable water
well above normal from .8 to 1.1 inch most areas. With mucape
values around 500 to 1000 j/kg combination of moisture...instability
and lift will generate scattered to numerous showers and
thunderstorms today and tonight.

Low level east to southeast winds under 40 to 50 kt 6 km flow from
the west southwest will sustain strong deep layer shear of around
60 kt with an low level helicity above 300. These large values
indicate strong updraft rotation and supercell development are quite
possible with any storm. With wet bulb zero heights below 8000
feet agl large hail will be a primary weather threat. The abundant
moisture plus possible echo training also indicate risk of heavy
rain and flash flooding. Finally the high helicity due to veering
wind profiles means even a strong tornado is possible today and
tonight along with damaging downdrafts.

On Saturday upper trough axis moves across eastern Arizona in the
afternoon before advancing into New Mexico in the evening. Low
level southeast winds will maintain moisture transport over the
eastern half of the cwa where mucapes will be rather high between
1000 and 1500 J/kg. With 30 to 40 kt southwesterly mid level flow
the shear will again remain strong enough to support more severe
convection with large hail and damaging winds on
Saturday...especially east of the Rio Grande.

Westerly winds and subsidence behind the trough will bring
seasonably warm mostly dry weather Sunday and Monday. Another
upper low with a weak cold front will produce slightly cooler
weather with slight chances of thunderstorms Tuesday and
Wednesday.

&&

.AVIATION...
Scattered to numerous areas of mvfr with a few areas of ifr
ceilings and visibility in showers and thunderstorms...mainly
after 21z. Hail...wind gusts to 60 kt and torrential rainfalls
possible with a few storms. Surface winds also gusting from 30 to
40 kt...especially along western slopes.

&&

.FIRE WEATHER...
An upper level low pressure system will move across
the southwestern United States while moist unstable air flows into
the region. This weather pattern will bring showers and
thunderstorms to much of the Borderland today through Saturday. A
few of the storms may produce large hail...damaging winds and
heavy rainfalls with flooding. Westerly winds will bring
seasonably warm dry weather Sunday and Monday. Another upper
disturbance with a cold front will result in slightly cooler
temperatures with slight chances of thunderstorms Tuesday through
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 74  56  74  54 /  60  70  30  30
Sierra Blanca           69  54  72  52 /  50  60  40  60
Las Cruces              70  53  71  49 /  80  70  30  30
Alamogordo              72  53  73  52 /  60  70  40  40
Cloudcroft              53  39  55  39 /  70  70  40  60
Truth or Consequences   69  49  67  49 /  80  80  20  30
Silver City             65  48  65  45 /  70  40   0   0
Deming                  70  49  72  46 /  70  40  10  10
Lordsburg               69  44  71  45 /  50  20   0   0
West El Paso Metro      71  60  73  56 /  60  70  30  30
Dell City               69  49  73  48 /  50  50  40  50
Fort Hancock            75  57  77  53 /  60  60  40  50
Loma Linda              66  56  68  52 /  60  60  40  40
Fabens                  72  54  73  51 /  60  70  30  40
Santa Teresa            72  57  73  51 /  70  70  30  30
White Sands HQ          71  59  72  53 /  70  80  30  40
Jornada Range           71  51  71  46 /  70  80  30  30
Hatch                   69  54  71  49 /  80  70  20  30
Columbus                72  52  73  49 /  60  40  10  10
Orogrande               71  58  72  54 /  60  70  40  30
Mayhill                 59  45  62  44 /  70  70  50  50
Mescalero               60  43  63  42 /  70  70  40  60
Timberon                58  43  60  41 /  70  70  40  60
Winston                 60  42  63  38 /  80  70  20  20
Hillsboro               68  47  68  44 /  80  70  20  20
Spaceport               68  52  69  49 /  80  80  30  30
Lake Roberts            64  38  65  33 /  70  50  20  10
Hurley                  67  43  68  43 /  70  40   0  10
Cliff                   71  39  71  38 /  70  30   0   0
Mule Creek              70  33  68  35 /  60  30   0   0
Faywood                 69  47  68  44 /  80  50  10  20
Animas                  69  42  73  43 /  40  20   0   0
Hachita                 75  44  73  43 /  50  30   0   0
Antelope Wells          66  44  74  43 /  40  20   0   0
Cloverdale              76  45  72  45 /  30  20   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...Wind Advisory until 10 AM MDT this morning for TXZ418.

&&

05 Rogash
Hazardous weather outlook, Nov 4, 3:30 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
330 AM MDT FRI NOV 4 2016

NMZ401>417-TXZ418>424-051230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
330 AM MDT FRI NOV 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY
PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND
GUSTS GREATER THAN 60 MPH. A STRONG TORNADO IS ALSO POSSIBLE.

LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS
EXCEEDING 2 INCHES OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY
OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY: SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE
RIO GRANDE. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER
THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH.

LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS
EXCEEDING AN INCH OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY
OCCUR.

SUNDAY AND MONDAY: NO SIGNIFICANT WEATHER WILL OCCUR.

TUESDAY THROUGH THURSDAY: A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS. RAINFALL AMOUNTS
GENERALLY LIGHT. OTHERWISE MOST LOCATIONS WILL EXPERIENCE NO
SIGNIFICANT WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED TODAY THROUGH SATURDAY TO REPORT
LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALLS WITH FLASH FLOODING.

ROGASH

In the hours before

Local storm report, Nov 4, 5:31 AM MDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
531 AM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     FLASH FLOOD      BAYARD                  32.76N 108.14W
11/04/2016                   GRANT              NM   TRAINED SPOTTER

            3.75 INCHES OF RAINFALL SINCE 3 AM. FLOODING ACROSS
            BAYARD.

&&

EVENT NUMBER EPZ1600348

MLP
Special weather statement, Nov 4, 5:40 AM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
540 AM MDT FRI NOV 4 2016

NMZ402-408>410-412-041300-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
CENTRAL TULAROSA BASIN NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
NORTHERN DONA ANA COUNTY NM-
540 AM MDT FRI NOV 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA AND NORTHWESTERN
DONA ANA COUNTIES UNTIL 700 AM MDT...

AT 538 AM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ACROSS THE AREA MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CABALLO...ARREY...MONTICELLO...CUCHILLO...TRUTH OR CONSEQUENCES...
UPHAM...HILLSBORO...HATCH...SAN MIGUEL...SALEM...LAKE VALLEY...
SPACEPORT AMERICA...CITY OF ELEPHANT BUTTE...ENGLE...DERRY...
PALOMAS...GARFIELD...CUTTER...LOWER PALOMAS CANYON AND LAS PLACITAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3272 10688 3261 10757 3346 10754 3348 10700
      3347 10661
TIME...MOT...LOC 1138Z 239DEG 49KT 3304 10718

ROGASH
Local storm report, Nov 4, 6:30 AM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
630 AM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     FLASH FLOOD      SANTA CLARA             32.78N 108.15W
11/04/2016                   GRANT              NM   LAW ENFORCEMENT

            TWIN SISTERS PEAK ROAD FLOODED.

&&

EVENT NUMBER EPZ1600349

JAR
Special weather statement, Nov 4, 6:56 AM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
656 AM MDT FRI NOV 4 2016

NMZ402-408-409-412-041400-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
CENTRAL TULAROSA BASIN NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
656 AM MDT FRI NOV 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR SIERRA AND NORTHEASTERN GRANT
COUNTIES UNTIL 800 AM MDT...

AT 654 AM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
AROUND THE AREA MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CABALLO...ARREY...MONTICELLO...CUCHILLO...TRUTH OR CONSEQUENCES...
HILLSBORO...UPHAM...SAN MIGUEL...LAKE VALLEY...SPACEPORT AMERICA...
CITY OF ELEPHANT BUTTE...ENGLE...HERMOSA...KINGSTON...PALOMAS...
CUTTER...LOWER PALOMAS CANYON...LAS PLACITAS...ROCK CANYON AND
ELEPHANT BUTTE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3265 10767 3322 10786 3347 10733 3347 10683
      3296 10665 3282 10724
TIME...MOT...LOC 1254Z 239DEG 48KT 3287 10744

ROGASH
Local storm report, Nov 4, 7:01 AM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
701 AM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     FLASH FLOOD      HURLEY                  32.70N 108.13W
11/04/2016                   GRANT              NM   EMERGENCY MNGR

            FLOODING REPORTED AROUND HURLEY.

&&

EVENT NUMBER EPZ1600350

JAR
Local storm report, Nov 4, 7:06 AM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
706 AM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       BAYARD                  32.76N 108.14W
11/04/2016  M4.50 INCH       GRANT              NM   TRAINED SPOTTER

            4.5 INCHES OF RAIN REPORTED SINCE 3 AM.

&&

EVENT NUMBER EPZ1600351

JAR

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 6:39 PM MDTSpecial Weather StatementEPZHidalgo51 min
Nov 3, 11:17 PM MDTSpecial Weather StatementEPZSierra43 min
Nov 4, 12:30 AM MDTSpecial Weather StatementEPZSierra45 min
Nov 4, 2:47 AM MDTAreal Flood AdvisoryEPZDoña Ana, Luna3 hr
Nov 4, 2:55 AM MDTSpecial Weather StatementEPZSierra50 min
Nov 4, 3:47 AM MDTSpecial Weather StatementEPZSierra43 min
Nov 4, 3:49 AM MDTAreal Flood AdvisoryEPZGrant, Luna3 hr
Nov 4, 4:16 AM MDTSpecial Weather StatementEPZGrant59 min
Nov 4, 4:28 AM MDTFlash Flood WarningEPZGrant2 hr
Nov 4, 4:42 AM MDTAreal Flood AdvisoryEPZDoña Ana, Luna, Sierra2 hr
Nov 4, 5:40 AM MDTSpecial Weather StatementEPZSierra80 min
Nov 4, 6:21 AM MDTFlash Flood WarningEPZGrant84 min
Nov 4, 6:56 AM MDTSpecial Weather StatementEPZSierra64 min
Nov 4, 7:27 AM MDTAreal Flood AdvisoryEPZSierra3 hr
Nov 4, 11:14 AM MDTFlash Flood WarningEPZSierra3 hr
Nov 4, 12:28 PM MDTAreal Flood AdvisoryEPZDoña Ana, Sierra3 hr
Nov 4, 3:14 PM MDTSpecial Weather StatementEPZLuna46 min
Nov 4, 3:31 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna44 min
Nov 4, 3:40 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna50 min
Nov 4, 3:53 PM MDTSevere Thunderstorm WarningEPZGrant, Luna52 min
Nov 4, 3:56 PM MDTSevere Thunderstorm WarningEPZGrant49 min
Nov 4, 4:02 PM MDTSevere Thunderstorm WarningEPZLuna43 min
Nov 4, 4:14 PM MDTSpecial Weather StatementEPZGrant31 min
Nov 4, 4:14 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna, Sierra46 min
Nov 4, 4:27 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna48 min
Nov 4, 4:40 PM MDTSevere Thunderstorm WarningEPZGrant, Luna, Sierra27 min
Nov 4, 4:46 PM MDTSevere Thunderstorm WarningEPZGrant, Luna, Sierra44 min
Nov 4, 4:46 PM MDTSevere Thunderstorm WarningEPZGrant, Sierra44 min
Nov 4, 4:56 PM MDTSpecial Weather StatementEPZSierra49 min
Nov 4, 5:04 PM MDTAreal Flood AdvisoryEPZDoña Ana116 min
Nov 4, 5:12 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Nov 4, 5:27 PM MDTSevere Thunderstorm WarningEPZDoña Ana48 min
Nov 4, 5:28 PM MDTSevere Thunderstorm WarningEPZGrant, Luna, Sierra47 min
Nov 4, 5:43 PM MDTSevere Thunderstorm WarningEPZDoña Ana47 min
Nov 4, 5:53 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.